White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

Robust identification of strongly stabilizable systems

Makila, P.M. and Partington, J.R. (1992) Robust identification of strongly stabilizable systems. IEEE Transactions on Automatic Control, 37 (11). pp. 1709-1716. ISSN 0018-9286


Download (653Kb)


For strongly stabilizable systems for which a strongly stabilizing controller is known approximately, the authors consider system identification in the graph, gap, and chordal metrics using robust H ∞ identification of the closed-loop transfer function in the framework proposed by A.J. Helmicki et al. (1990). Error bounds are derived showing that robust convergence is guaranteed and that the identification can be satisfactorily combined with a model reduction step. Two notions of robust identification of stable systems are compared, and an alternative robust identification technique based on smoothing, which can be used to yield polynomial models directly, is developed

Item Type: Article
Copyright, Publisher and Additional Information: Copyright © 1992 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds)
Depositing User: Sherpa Assistant
Date Deposited: 30 Sep 2005
Last Modified: 04 Jun 2014 17:57
Published Version: http://dx.doi.org/10.1109/9.17314
Status: Published
Refereed: Yes
Identification Number: 10.1109/9.173141
URI: http://eprints.whiterose.ac.uk/id/eprint/696

Actions (repository staff only: login required)